Feedback on Ortho Tri-Cyclen, page 96
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Allergic reaction?
Hi, I have been on Ortho Tri Cyclin Lo for four days and have been experiencing a rash and itchiness all over my body for the past 2-3 days, which I just realized is probably an allergic reaction to the Ortho Lo. I am out of town and will not be able to contact my doctor for several days, and I do not know if I should discontinue the BC because of the rash. Will I have to switch pills because of the allergic reaction, or will my doctor recommend that I continue taking Ortho Lo despite it? And will the allergic reaction decrease the effectiveness of the pill as a method of birth control? Thanks.
AskDocWeb: If it is an allergic reaction and you continue taking them then you may need emergency medical help. Even when you are out of town you can still call long-distance for something this important. Your doctor can call a pharmacy near you for a new prescription although he may want you to wait until the rash is completely gone before starting a new pill.
Subj: Make a baby?
If I am on the birth control pills for too many years, will that give me less chances to make a baby or even a harder time to make a baby, if not how much time after will I then be able to make a baby with my husband.
AskDocWeb: Everyone is different, some women get pregnant quickly and others don’t, there’s just no way to tell ahead of time. Being on a birth control will not decrease the chances of becoming pregnant or any harder.
Subj: Buying from Mexico
Hi, I’ve been on Ortho-lo for two months. I am just about to finish my second month, and have decided to try regular Ortho from Mexico. Is this ok?
AskDocWeb: Until our government gets this sorted out we make no recommendations about buying from pharmacies outside of the USA. It does seem ridiculous to ban drugs from other countries on the assumption that they are not safe when we allow tuna imports that have too much toxic mercury to be sold in those same countries.
Subj: Weight gain
I was on Tri-Spintec, which is another version of Ortho Tri-Cyclen, and I experienced about an 11 pound gain of weight. I was told I would gain “hips” which I was not use to. I have spoken to friends who were on this pill to clear up their face but all have complained about the dramatic weight gain. If I switch to another birth control pill will it still effectively keep my face clear while not adding so much weight to my body?
AskDocWeb: Not necessarily, most if not all birth control pills cause weight gain, sorry.
Subj: Weight Gain?
Hello, I recently started taking ortho lo and I really want to gain weight, will I be able to with this?
AskDocWeb: Yes, you will probably gain weight.
Subj: Forgot to take last pill
I got confused and forgot to take my last pill before the placebo pills until two days before my last period. Could this one slip-up lead to pregnancy because I had sex the week after my period.
AskDocWeb: Probably not, but then one slipup can lead to a positive pregnancy test.
Subj: Period is a week and a half early
I’ve been on Ortho- tri cycle for about a month now and I’ve noticed that I was spotting about a week and a half before my period. I wasn’t too concerned until it became more than just spotting, and now it seems as though I’m having my period a week and a half early. What does this mean?
AskDocWeb: Since you have only been on them for a month, your body is probably adjusting to the new pill, which can take up to three months. If you continue having breakthrough bleeding after that tell your physician you need to change pills.
Subj: Stopped taking the pill
I was on ortho tri cylclen lo for a year. I stopped it on July 10th. I got my period on 11th. Today is 11th Aug. I didn’t get my period still. I was in doubt if I got pregnant…checked with home test on 10th and turned negative. What are the chances of delayed period or getting pregnant.?
AskDocWeb: Your periods could be out of sync for up to three months. You may become pregnant at any time after stopping the birth control pill. If you do not want to take the pill or become pregnant then use condoms.
I am 20 and have been taking Ortho Tri-Cyclen Lo for the last year. I didn’t really notice before, but especially in the last 4-5 months I’ve noticed that right after my period, I begin 1-2 weeks of bloating. I am not concerned that the bloating is a medical problem, but it’s very annoying and I’m wondering if this is a common problem and what, if anything, can be done to reduce it? Is this bloating most likely caused by the progestin or something else in the pill?
AskDocWeb: Yes, bloating is a common problem experienced by many. Here is what you can do about bloating.
Subj: Urine infection?
hi, I have been on ortho tri-cyclene lo since 1 week. I am confused if it could cause urine infection, is this a side effect of taking pills?
AskDocWeb: No, it should not cause urine infection (UTI).
Subj: You just have to test things
I’m 20 years old and I’ve tried many different types of birth control. I started with the depo shot and gained 15 lbs. in the first month and no matter what couldn’t lose it. After a year on the shot I switched to Yasmin and was ok with it for about a year and a half then I started getting yeast infections so my doctor switched me to Ortho TriCyclen Lo. I’ve never had an issue with this pill. reading all the feedback I was surprised at all the symptoms girls were having. however I do have depression but I had depression once before I was on this pill so I don’t know if it is being caused by this pill. other than that I’ve had no bad side effects with my period or my weight or acne. I guess it’s just different for every girl and you just have to test things out and see what works for you and your body.
Subj: Tricyclen lo
I’m on tricyclen lo. I don’t like it all that much! I feel bloated, mood swings, extra headaches, my skin on my face is flaky (especially my nose…I keep telling everyone its a perma-sunburn). But the mood swings I can’t tolerate…I cry more than normal, and I’m not a crier, more sensitive about things I wouldn’t normally care about. I’m not sure what else to do…as I’ve tried a few brands of pills and nothing seems to work well. Any suggestions would be great. I’ve done Alesse, Yasmin, now Tricyclen.
AskDocWeb: It’s hard to say how anyone will be affected by a type of birth control pill, all you can do is to keep trying.
Subj: Low sex drive
Hey, I’m taking orthro try-cycline also. I can relate to the low sex drive. I was normally a very willing participant and now my boyfriends kind of bummed. Within the first month the BC had given me a yeast infection. I had never had one before. As for acne, the pill cased more intense breakouts. I’m barely on my second pack so I got to let it runs its course. I’ve also been experiencing some crazy migraines. I had never had one before. My doctor gave me a prescription for the generic. I feel a little apprehensive. I heard the weight gain is twice as bad. I’ve gained 6 pounds so far.
A hot mess
Subj: Ortho Tri Cyclen Lo
I have been taking Ortho Tri Cyclen Lo for about a year now. I am pretty good at taking all my pills every day. This month I was a few hours late on taking my pill a few different days. My boyfriend and I use a condom every time, but sometimes we start without one. I usually get my period the Sunday of the start of my placebo pills but I have not gotten it yet. (Today is Wednesday) Should I be worried? Or is it possible my period just may be starting later than usual?
AskDocWeb: If you think you need a condom then starting without one means taking a chance. Although there are other possibilities for why your period is late, stress or illness for example.
Subj: Next period
I started taking my first pack of Sprintec after my period had finished, so does that mean that’s when my next period will start?
AskDocWeb: Your period should start when you start the placebo pills.
Subj: Second green pill
I have been on Ortho Lo for a few weeks now. Tonight I’m on my second green pill, and I haven’t gotten my period yet… When am I supposed to get it?
AskDocWeb: Be patient, it may take awhile to regulate your periods when on a new pill.
Subj: 2 Questions
I am 28 and requested doc to prescribe BC again due to acne problems. I am now on Doxycycline and tri-sprintec (along with the regular keppra, provigil, folic acid and allergy shots). I started taking both 2 days ago. Day 1 was nauseated all day, day 2 was nauseated + vomiting. I followed the instructions to take doxy on empty stomach. Was wondering if there was any way to tell which med is most likely to cause the sickness. Also, I started the pills past Sunday but not sure if Sunday immediately after mens. Will this be an issue even if I’m not using meds for BC?
AskDocWeb: You may have to use the process of elimination, such as discontinuing (temporarily) the least important drug and find out if the symptoms go away. If they don’t, then discontinue the next one and so on until relief is found. One problem with that approach is that it could be a combination of drugs causing the nausea. Best discuss this with your doctor. Read more feedback
Report – 93 – 94 – 95 – Page 96 – 97 – 98 – 99 – 100 – Last Page 175